Remove Containment Remove Licensing Remove Nurses
article thumbnail

Best Over the Counter Sleeping Pills UK

Druggist

All of the non-prescription sleeping pills available in the UK contain sedative antihistamines. Over the counter sleeping pills UK: active ingredients All products available over the counter ‘for sleeping’ contain sedative antihistamines as the main active ingredient. Many factors can cause insomnia.

article thumbnail

Can you get Promethazine Cough Syrup?

Druggist

All products listed above are licensed as pharmacy only medicines – ‘P’ products. Nigh Nurse liquid as promethazine cough syrup Nigh Nurse liquid is probably the most known and most popular ‘cold and flu’ product available in the UK pharmacies. Adults and children over 16 years of age can use nigh Nurse liquid.

Nurses 52
Insiders

Sign Up for our Newsletter

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

article thumbnail

OncoHealth Expands Its Iris Platform for Digital Cancer Care

XTalks

During the pilot phase, 43 percent of members actively engaged with the Iris clinical team, which comprises nurses and mental health experts, with an average of 2.3 Under the Veris CCP program, cancer patients have access to a VerisBox containing Veris-branded Bluetooth-enabled connected healthcare devices. interactions per month.

Nurses 98
article thumbnail

Pfizer to Provide U.S. Government with an Additional 3.7 Million Treatment Courses of PAXLOVID™ to Help Combat COVID-19

Pfizer

One carton contains five blister packs of PAXLOVID, as co-packaged nirmatrelvir tablets with ritonavir tablets, providing all required doses for a full five-day treatment course. The state-licensed pharmacist should refer an individual patient for clinical evaluation (e.g., For more information, please visit www.PAXLOVID.com. .

Drugs 110
article thumbnail

Can you buy anti sickness tablets over the counter?

Druggist

Over the counter hyoscine containing anti-sickness tablets. Kwells contain hyoscine hydrobromide as an active ingredient. Kwells Kids contain the same active ingredient – hyoscine hydrobromide. Kwells Kids are half strength of Kwells and contain 150mcg of hyoscine hydrobromide. Kwells Kids. Joy-rides tablets.

article thumbnail

18 products ALTERNATIVE to PARACETAMOL

Druggist

Firstly, I will list some common combination of drugs, which contain paracetamol, which may be used if standard paracetamol tablets or capsules. Paracetamol: licensed use and limit on the sale . Combination products containing paracetamol. Paracetamol – licensed use . Forms of paracetamol . nerve pains . £3.56.

article thumbnail

Pfizer Responds to Research Claims

Pfizer

In a limited number of cases when a full virus does not contain any known gain of function mutations, such virus may be engineered to enable the assessment of antiviral activity in cells. A transient decrease in body weight was observed in the nursing offspring of rats administered nirmatrelvir.

Research 112